# SDR 99ZZZX40

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W 25-HOUR AD 97-24-17, PART A, B, AND E, FOUND ONE LAMINATE ON AFT SIDE OF NR 7 DISK PACK, P/N 406-040-340-101, CRACKED.
